Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What should I do lose weight ?

I am 31 year old man. My weight is 88 kgs,as I had to take steroid b'coz of some health problem. now I have stoped taking but not able to reduce weght. kindly suggest me what should I do lose weight fast. thanking u.
Asked On : Tue, 6 Jul 2010
Answers:  2 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Welcome to HealthcareMagic

One of the most bad side effects of taking steroids is weight gain.Your diet should be low in calories and fat. Include more of fiber rich foods like vegetables or fruit salads, whole legumes , pulses , Boiled grams, choose only lean meats, egg white, skimmed milk & its products. Try to have at least two servings of salads everyday to increase the fiber in the diet which helps to reduce your weight.Try taking low fat broth soups just before food so it fills your stomach soon and also try to take fruit salads as a late evening snack. Take frequent small meals which are high in fiber. Plenty of water should be taken to keep yourself hydrated.Physical activity of at least 30-60 minutes for five days in a week is a must.
Answered: Thu, 6 Jan 2011
I find this answer helpful
  User's Response
First of all why were you taking steroids, did you have any health issues? The best way to lose weight is by regular exercise and balanced diet comprising of proteins,fats and carbohydrates with lots of fruits and vegetables. Never try to lose weight very fast but moderate reduction is best. Also get your hormonal evaluation done to rule out any other causes of weight gain.
Answered: Tue, 6 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor